EconPapers    
Economics at your fingertips  
 

A New Representation for the Fuzzy Systems

Iuliana Iatan () and Stefan Giebel ()
Additional contact information
Iuliana Iatan: Technical University of Civil Engineering
Stefan Giebel: Technical University of Braunschweig

A chapter in Operations Research Proceedings 2010, 2011, pp 207-212 from Springer

Abstract: Abstract A new representation for fuzzy systems in terms of additive and multiplicative subsystem inferences of single variable is proposed. This representation enables an approximate functional characterization of the inferred output. The form of the approximating function is dictated by the choice of polynomial, sinusoidal, or other designs of subsystem inferences.The first section presents the proposed subsystem inference representation. The next two sections discuss the cases of polynomial, sinusoidal and exponential designs of subsystem inferences and their applications. The section 4 presents some conclusions.

Keywords: Membership Function; Fuzzy System; Fuzzy Rule; Single Variable; Piecewise Linear Approximation (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:oprchp:978-3-642-20009-0_33

Ordering information: This item can be ordered from
http://www.springer.com/9783642200090

DOI: 10.1007/978-3-642-20009-0_33

Access Statistics for this chapter

More chapters in Operations Research Proceedings from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:oprchp:978-3-642-20009-0_33